Yes I am on 1/4 of the dose of Opana ER I was on before. Yeah!!! It has been a hard 3 months, but I have kept on. I plan to continue on! I felt I had a set-back from my NP that didn't support the way I was tapering. And, I am getting myself back in the right mindset! And, it sounds like you are doing well. I am so sorry about your surgery! ARe you feeling better?
Oh, and I found out that Busbar helps my anxiety, so that really is helping me now. Big hug, Marie
Hi Bocephus, I didn't hear from you after answering your questions! Did I answer some wrong? (just joking).. Just had a nice meal at our club with family and friends this am. In my life, I am getting closer and closer to being able to having days on my current tapering goal. The progress is slow, but I keep on! Does the anxiety get better over time? That I am praying for! Marie
What surgery are you having
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.